# SDR DLL15960454

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1166
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 5165741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND AFT CABIN EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK, OPERATION NORMAL.
